MathSciNet Relay Station
MathSciNet bibliographic data
MR2471665 60J25 (60G09 60J75 92D25)
Taylor, Jesse E.; Véber, Amandine Coalescent processes in subdivided populations subject to recurrent mass extinctions. Electron. J. Probab. 14 (2009), no. 9, 242–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement